# SDR SWIA201437551

- Difficulty date: May 1, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 14,107 hours, 8,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280, FLOORBEAM IS CRACKED AT APPROXIMATELY RBL 13.  C-CHECK, R & R FLOORBEAM WITH NEW IAW SRM.
